# SDR J7SA2020113000247

- Difficulty date: November 4, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N358FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500171
- Aircraft time: 5,844 hours, 4,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED FWD EMERGENCY LIGHT BATTERY, IAW AMM 33-52-01, NO DEFECTS NOTED.  P/N OFF/ON: G450LS-00; S/N OFF: 001013; S/N ON: 001023.
